# SDR 95ZZZX5555

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N151AC
- Make and model: Snias AS350B
- Aircraft serial: 1173
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67246
- Condition: Defective
- Location: Fore/Aft Cyclic
- Part time: 994 hours
- Component: Dunlop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORE AND AFT CYCLIC MOVEMENT IS STIFF.  REPLACED WITH UNIT K-BALLED FROM NEW B2, CORRECTED PROBLEM.
